# SDR USAA000657

- Difficulty date: May 1, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N429US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24551
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 31,028 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND Z-ANGLE CORRODED .250 INCH BY .250 INCH, FORWARD SERVICE DOOR JAM.  INSTALLED NEW Z-ANGLE PER SRM 53-10-13.  (M)
